# SDR UPS99231121

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 18129932
- Condition: Inop
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A, ON FLAP SELECTION NO O/B FLAP MOVEMENT, SPLIT FLAP COND.  PERFORMED SPLIT FLAP AND ALT USE FLAP EXTENTION CHECKLIST.  NORMAL LANDING.  REMOVED AND REPLACED O/B FLAP POSITION INDICATOR PER MM 27-52-21 AND ADJUSTED RIGHT O/B FLAP POSITION TRANSMITTER PER MM 27-52-13, OPS CHECK GOOD. OK FOR SERVICE.
